MathSciNet Relay Station
MathSciNet bibliographic data
MR2681579 57M07 (20F38 57M60 57N05)
Irmak, Elmas; McCarthy, John D. Injective simplicial maps of the arc complex. Turkish J. Math. 34 (2010), no. 3, 339–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement